# SDR AALA20120124TUL12

- Difficulty date: January 24, 2012
- Submitted: January 25, 2012
- Operation: Air carrier
- Aircraft: N475AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49650
- Aircraft time: 67,491 hours, 35,432 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK AT STATION 200 LONGERON 4 LEFT AT ATTACH FASTENER.  REPLACED LONGERON 4 LEFT FROM STATIONS 175 TO 230 PER SRM 53-02-00 FIGURE 18.
